On the Complexity of Hazard-free Circuits

Ikenmeyer, Christian and Komarath, Balagopal and Sreenivasaiah, Karteek and et al, . (2019) On the Complexity of Hazard-free Circuits. Journal of the ACM, 66 (4). pp. 1-20. ISSN 00045411

Full text not available from this repository. (Request a copy) [error in script]
IITH Creators:
IITH CreatorsORCiD
Sreenivasaiah, KarteekUNSPECIFIED
Item Type: Article
Uncontrolled Keywords: Boolean circuits, Computational complexity, Hazards, Monotone circuits, Indexed in Scopus
Subjects: Computer science
Divisions: Department of Computer Science & Engineering
Depositing User: Team Library
Date Deposited: 03 Oct 2019 09:24
Last Modified: 03 Oct 2019 09:24
URI: http://raiith.iith.ac.in/id/eprint/6477
Publisher URL: http://doi.org/10.1145/3320123
Related URLs:

    Actions (login required)

    View Item View Item
    Statistics for RAIITH ePrint 6477 Statistics for this ePrint Item